# SDR ASOA201611283081

- Difficulty date: November 28, 2016
- Submitted: December 1, 2016
- Operation: Air carrier
- Aircraft: N11547
- Make and model: Emb EMB-145LR
- Aircraft serial: 145563
- Aircraft time: 32,850 hours, 25,979 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 276005
- Condition: Blown
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ROUTINE MAINTENANCE, THE RIGHT WING EMERGENCY LIGHT AND LEFT OVERWING EMERGENCY LIGHTS WERE FOUND INOPERATIVE. MAINTENANCE INSPECTED AND REPLACED THE FUSE IN THE NR 4 BATTERY POWER SUPPLY. OPERATIONAL CHECKS WERE GOOD.
